Publications of Guofang Wei


  1. Examples of complete manifolds of positive Ricci curvature with nilpotent isometry groups, Bull. Amer. Math. Soci. Vol. 19, no. 1 (1988), 311-313. pdf file
  2. Aspects of positively Ricci curved spaces: new examples and the fundamental group, Ph.D. thesis, SUNY at Stony Brook, 1989. pdf file
  3. On the fundamental groups of manifolds with almost-nonnegative Ricci curvature, Proc. of AMS Vol. 110 (1990), 197-199. pdf file
  4. with Z. Shen, On Riemannian manifolds of almost nonnegative curvature, Indiana Univ. Math. J. Vol. 40 (1991), 551-565. pdf file
  5. with Z. Shen, Volume growth and finite topological type, Proc. Symposia in Pure Math. 54 (1993), 539-549. pdf file
  6. with X. Dai and Z. Shen, Negative Ricci curvature and isometry group, Duke Math J. 76 (1994) 59-73. pdf file
  7. with X. Dai, Finite part of the spectrum and isospectrality, Contemp. Math. 173 (1994) 99-107. pdf file
  8. with X. Dai, Toponogov type comparison estimate for Ricci curvature, Math. Ann. 303 (1995) 297-306. pdf file
  9. with X. Dai, R. Ye, Smoothing Riemannian metrics with Ricci curvature bounds, Manu. Math. 90 (1996) 46-61. pdf file
  10. with P. Petersen, S. Shteingold, Comparison geometry with integral curvature bounds, GAFA 7 (1997) 1011-1030. pdf file
  11. with P. Petersen, Relative volume comparison with integral curvature bounds, GAFA 7 (1997) 1031-1045. pdf file
  12. Ricci curvature and betti numbers, J. Geom. Anal. 7 (1997) 493-509. pdf file
  13. with P. Petersen, R. Ye, Controlled geometry via smoothing, Comment. Math. Helv. 74 (1999) 345-363. pdf file
  14. with X. Dai, P. Petersen, Integral pinching theorems, Manu. Math. 101 (2000) 143-152. pdf file .
  15. with P. Petersen, Analysis and geometry on manifolds with integral Ricci curvature bounds, Tran. AMS 353 (2001), no. 2, 457--478. pdf file
  16. with C. Sormani, Hausdorff convergence and universal covers, Trans. Amer. Math. Soc. 353 (2001), 3585-3602. pdf file
  17. with I. Belegradek, Metrics of positive Ricci curvature on vector bundles over nilmanifolds, GAFA 12 (2002) 56-72. pdf file
  18. with X. Dai, A heat kernel lower bound for integral Ricci curvature, Michigan Math. Jour. 52 (2004) pp. 61-69. pdf file .
  19. with C. Sormani, Universal covers for Hausdorff limits of noncompact spaces, Trans. Amer. Math. Soc. 356 no.3 (2004), 1233-1270. pdf file .
  20. with I. Belegradek, Metrics of positive Ricci curvature on bundles, International Math Research Notices 2004 (2004), no. 57 pp. 3079-3096. pdf file .
  21. with C. Sormani, The covering spectrum of a compact length space, Journal of Diff. Geom. 67 (2004) 35-77. pdf file.
  22. with X. Dai, X. Wang, On the Stability of Riemannian Manifold with Parallel Spinors, Inven. Math. 161 no. 1 (2005), 151-176. pdf file .
  23. with J. Ennis Describing the Universal Cover of a Compact Limit, Differential Geometry and its Applications 24, Issue 5 (2006), 554-562 pdf file .
  24. with X. Dai Hitchin-Thorpe Inequality for Noncompact Einstein $4$-Manifolds Advances in Mathematics 214 (2007), 551-570 pdf file .
  25. Manifolds with A Lower Ricci Curvature Bound, Surveys in Differential Geometry XI (2007), 203-228 pdf file .
  26. with X. Dai, X. Wang On the Variational Stability of K\"ahler-Einstein Metrics, Comm. in Analysis and Geom. 15, no. 4 (2007), 669-693 pdf file .
  27. with W. Wylie Comparison Geometry for the Smooth Metric Measure Spaces Proceedings of the 4th International Congress of Chinese Mathematicians, Hangzhou, China, 2007, Vol. II 191-202. pdf file .
  28. with R. Ye A Neumann Type Maximum Principle for the Laplace Operator on Compact Riemannian Manifolds Journal of Geometric Analysis 19, no. 3 (2009), 719-736 pdf file .
  29. with W. Wylie Comparison Geometry for the Bakry-Emery Ricci Tensor , Journal of Diff. Geom. 83, no. 2 (2009), 377-405. pdf file .
  30. with C. Sormani The Cut-off Covering Spectrum , Tran. AMS. 362, no. 5 (2010), 2339-2391. pdf file .
  31. with J. Ennis Describing the universal cover of a noncompact limit , Geometry and Topology 14, no. 4(2010), 2479-2496. pdf file .
  32. with J. Case, Y. Shu Rigidity of Quasi-Einstein Metrics, Diff. Geom. and its Applications 29 (2011), 93-100. pdf file .
  33. with I. Adeboye On Volumes of hyperbolic orbifolds, Algebraic and Geometric Topology 12 (2012), 215-233. pdf file .
  34. Volume comparison and its generalizations, Advanced Lecture in Mathematics, Vol. 22 (2012) pp. 311-322. pdf file .
  35. with P. Wu On Volume Growth of Gradient Steady Ricci Solitons, Pacific Journal of Math 265 (2013), 233-241. pdf file .
  36. with I. Adeboye On volumes of complex hyperbolic orbifolds,  Michigan Math. Journal 63, Issue 2 (2014), 355-369.  pdf file .
  37. with C. Sormani Various Covering Spectra for Complete Metric Spaces,  Asian Journal of Math. 19, No. 1 (2015), 171-202. pdf file .
  38. with B. Song, G. Wu Monotonicity Formulas for Bakry-Emery Ricci Curvature, J. Geom. Analysis 25 (2015), no.4, 2716-2735. pdf file .
  39. with A. Mondino,  On the universal cover and the fundamental group of an $RCD^*(K,N)$-space,  Journal für die reine und angewandte Mathematik (2016).  pdf file .
  40. with S. Seto, First eigenvalue of the p-Laplacian under integral curvature condition,  Nonlinear Anal. 163 (2017), 60–70. pdf file

Return to Guofang Wei's home page